MathSciNet Relay Station
MathSciNet bibliographic data
MR483298 65D15 (41A50)
Barrodale, I.; Delves, L. M.; Mason, J. C. Linear Chebyshev approximation of complex-valued functions. Math. Comp. 32 (1978), no. 143, 853–863.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement